Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ozozoz

minocycline and teeth stains

Recommended Posts

Im on my 2nd month of minocycline and my only side effect has been teeth staining - these stains on my teeth are pretty bad. Now ive had my teeth professional whitened (so has cost thousands) and now they are getting badly stained from this medication. Are these stains perminant or do they go away once i stop this medication?

please advise thanks

Link to post
Share on other sites

easy solution: ditch minocycline, it sucks anyway, right about now you should also be noticing the affects of the drug disappearing anyway.

i'd ditch it and go for the regimen, if your skin isn't that bad at the moment then hopefully you won't have to go through that whole nasty red-spot phase

Link to post
Share on other sites

Im on my 2nd month of minocycline and my only side effect has been teeth staining - these stains on my teeth are pretty bad. Now ive had my teeth professional whitened (so has cost thousands) and now they are getting badly stained from this medication. Are these stains perminant or do they go away once i stop this medication?

please advise thanks

The regimen is proven to be as good as antibiotics, in fact better when you consider bacteria can build up a resistance to antibiotics but not BP.

A recent study confirmed this...

http://news.bbc.co.uk/1/hi/health/4102743.stm

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×